# SDR SWAA2022050289849

- Difficulty date: March 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500A+12; BS 500A+14; BS 500A+18; BS 500B+2; BS 500B+6; BS 500B+18; BS 500B+19; BS 500C+2; BS 500C+5; BS 500C+14. / [01] REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT AT BS500A+12 MEASURED1.4'L X 1.0'W AND 0.010'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT AT BS500B+18 MEASURED2.5'L X 1.5'W AND 0.0045'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2  REMOVED CORROSION FROM FCB L/H FLOOR TO SIDEWALL SUPPORT AT BS500B+19 MEASURED1.8'L X 0.8'W AND 0.0065'DEEP ORIGINAL THICKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2[05] NEW FCB LH FLOOR TO SIDEWALL SUPPORT BS 400- BS 500D WILL BE FABRICATED ON CUSTOMER CARD: TTG8Q00BL4G9;[06] VERIFIED ITEMS 4;5 CORRECTIVE ACTIONS.
